Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 8/12/2019
SIETES contiene 92850 citas

 
 
 1 a 20 de 31 siguiente >>
Presentar resultados
Seleccionar todas
1. Cita con resumen
Montastruc F, Montastruc G, Vigreux P, Bruneval P, Guilbeau-Frugier C, Cron C, Bagheri H, Delisle B, Lapeyre-Mestre M, Pathak A, Montastruc J-L. Valvular heart disease in a patient taking 3,4-methylenedioxymethamphetamine (MDMA, 'Ecstasy'). Br J Clin Pharmacol 2012;74:547-8. [Ref.ID 93709]
2.Enlace a cita original Cita con resumen
Montastruc F, Sommet A, Bondon-Guitton E, Durrieu G, Bui E, Bagheri H, Lapeyre-Mestre M, Schmitt L, Montastruc J-L. The importance of drug-drug interactions as a cause of adverse drug reactions: a pharmacovigilance study of serotoninergic reuptake inhibitors in France. Eur J Clin Pharmacol 2012;68:767-75. [Ref.ID 92823]
3.Tiene citas relacionadas Cita con resumen
Montastruc J-L, Sommet A, Bagheri H, Lapeyre-Mestre M. Benefits and strenghts of the disproportionality analysis of identification of adverse drug reactions in a pharmacovigilance database. Br J Clin Pharmacol 2011;72:905-8. [Ref.ID 91873]
4. Cita con resumen
Rouve N, Bagheri H, Telmon N, Pathak A, Franchitto N, Schmitt L, Rougé D, Lapeyre-Mestre M, Montastruc J-L, The French Association of Regional PharmacoVigilance Centres. Prescribed drugs and violence: a case/noncase study in the French PharmacoVigilance Database. Eur J Clin Pharmacol 2011;67:1189-98. [Ref.ID 91779]
5. Cita con resumen
Gony M, Badie K, Sommet A, Jacquot J, Baudrin D, Gauthier P, Montastruc J-L, Bagheri H. Improving adverse drug reaction reporting in hospitals: results of the French Pharmacovigilance in Midi-Pyrénées Region (PharmacoMIP) Network 2-year pilot study. Drug Saf 2010;33:409-16. [Ref.ID 88434]
6.
Leclerc-Foucras S, Bagheri H, Samii K, Montastruc J-L, Lapeyre-Mestre M. Modifications of low-molecular weight heparin use in a French University Hospital after implementation of new guidelines. Drug Saf 2007;30:409-17. [Ref.ID 80154]
7. Cita con resumen
Tavassoli N, Duchayne E, Sadaba B, Desboeuf K, Sommet A, Lapeyre-Mestre M, Muoz MJ, Sie P, Honorato J, Montastruc J-L, Bagheri H. Detection and incidence of drug-induced agranulocytosis in hospital: a prospective analysis from laboratory signals. Eur J Clin Pharmacol 2007;63:221-8. [Ref.ID 79523]
8.
Michenot F, Sommet A, Bagheri H, Lapeyre-Mestre M, Montastruc J-L, and the French Network of PharmacoVigilance centres. Adverse drug reactions in patients older than 70 years during the heat wave occurred in France in summer 2003: a study from the French PharmacoVigilance Database. Pharmacoepidemiol Drug Saf 2006;15:735-40. [Ref.ID 78584]
9.
Carvajal A, Macías D, Sáinz M, Ortega S, Martín Arias LH, Velasco A, Bagheri H, Lapeyre-Mestre M, Montastruc J. HMG CoA reductase inhibitors and impotence: two case series from the Spanish and French drug monitoring systems. Drug Saf 2006;29:143-9. [Ref.ID 77464]
10. Cita con resumen
Bagheri H, Simiand E, Montastruc J-L, Magnaval J-F. Adverse drug reactions to anthelmintics. Ann Pharmacother 2004;38:383-8. [Ref.ID 74525]
11.
Montastruc J-L, Lapeyre-Mestre M, Gony M, Lugardon S, Bagheri H. Coxibs, which real therapeutic advance?: recent pharmacoepidemiological data. Therapie 2004;59:201-5. [Ref.ID 71019]
12.
Dugué A, Bagheri H, Lapeyre-Mestre M, Torunamille JF, Sailler L, Dedieu G, Salvayre R, Thouvenot JP, Massip P, Montastruc J-L. Detection and incidence of muscular adverse drug reactions: a prospective analysis from laboratory signals. Eur J Clin Pharmacol 2004;60:285-92. [Ref.ID 70849]
13. Cita con resumen
Pathak A, Senard JM, Bujaud T, Bagheri H, Lapeyre-Mestre M, Tressieres MC, Montastruc J-L. Clinical picture. Medication error caused by confusing drug blisters. Lancet 2004;363:2142. [Ref.ID 70559]
14.
El Mahoou S, Vaugeois A, Jouan A, Madaule S, Sailler L, Ollier S, Joffre F, Bagheri H, Montastruc J-L, Arlet P. Angioedème généralisé avec syndrome de fuite capillaire sous piroxicam: une observation. Therapie 2003;58:465-6. [Ref.ID 67984]
15.
Cabou C, Bagheri H, Cantagrel A, Mazières B, Monstastruc J-L. Analyse rétrospective des effets indésirables de l'infliximab dans un service hospitalier de rhumatologie. Therapie 2003;58:457-62. [Ref.ID 67982]
16.
Cestac P, Bagheri H, Lapeyre-Mestre M, Sié P, Fouladi A, Maupas E, Léger P, Fontan B, Massip P, Montastruc J-L. Utilisation and safety of low molecular weight heparins: prospective observational study in medical inpatients. Drug Saf 2003;26:197-207. [Ref.ID 65248]
17.
Bongard V, Ménard-Taché S, Bagheri H, Kabiri K, Lapeyre-Mestre M, Montastruc J-L. Perception of the risk of adverse drug reactions: differences between health professionals and non health professionals. Br J Clin Pharmacol 2002;54:433-6. [Ref.ID 63845]
18.
19. Cita con resumen
Lacroix I, Bagheri H, Lapeyre-Mestre M, Montastruc J-L. Nonsteroidal anti-inflammatory drugs-induced liver injury: result of a case-control study. Pharmacoepidemiol Drug Saf 2002;11:S36-7. [Ref.ID 62124]
20. Cita con resumen
Sulem P, Bagheri H, Faixo Y. Atorvastatin-induced diaphragmatic muscle impairment. Ann Pharmacother 2001;35:1292-3. [Ref.ID 59288]
Seleccionar todas
 
 1 a 20 de 31 siguiente >>